# SDR 95FDEA00066

- Difficulty date: January 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503FE
- Make and model: Boeing 727-25
- Aircraft serial: 18273
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520843
- Condition: Corrosion
- Location: Bs 520-580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT (71C209-02) BS 534-541, WL 156, LBL 18 ON SEAT TRACK.  REMOVED AND REPLACED SEAT TRACK BS 520-580, LB 18 WL 156.
